Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 56, NWS Amarillo, TX

April 26, 20124 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 26, 2012, 4:38 PM CDT for 4 counties in Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2012, 4:38 PM CDT (21:38 UTC)
Expired
Apr 26, 2012, 5:45 PM CDT
In force
67 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX

The radar

The Amarillo radar (KAMA), 68 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1226 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WUUS54 KAMA 262138
SVRAMA
TXC205-341-359-375-262245-
/O.NEW.KAMA.SV.W.0056.120426T2138Z-120426T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
438 PM CDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS
  WESTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS
  NORTHEASTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS
  NORTHWESTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 545 PM CDT

* AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR CHANNING...OR ABOUT 22 MILES SOUTHWEST OF DUMAS...
  MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DUMAS...
  CHANNING...
  FOUR WAY...
  MASTERSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3598 10199 3566 10173 3551 10226 3570 10240
TIME...MOT...LOC 2138Z 238DEG 17KT 3566 10223

$$

JOHNSON
3 follow-up statements
542 
WWUS54 KAMA 262148
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
448 PM CDT THU APR 26 2012

TXC205-341-359-375-262245-
/O.CON.KAMA.SV.W.0056.000000T0000Z-120426T2245Z/
HARTLEY TX-MOORE TX-OLDHAM TX-POTTER TX-
448 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN POTTER...NORTHEASTERN OLDHAM...WESTERN MOORE AND
SOUTHEASTERN HARTLEY COUNTIES...

AT 446 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES EAST OF CHANNING...OR ABOUT 18 MILES SOUTHWEST OF
DUMAS...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE MASTERSON. THE SEVERE 
THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE 
INDICATED COUNTIES.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

LAT...LON 3598 10199 3566 10173 3551 10226 3570 10240
TIME...MOT...LOC 2147Z 238DEG 17KT 3568 10219

$$

JOHNSON
390 
WWUS54 KAMA 262202
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
502 PM CDT THU APR 26 2012

TXC205-341-359-375-262245-
/O.CON.KAMA.SV.W.0056.000000T0000Z-120426T2245Z/
HARTLEY TX-MOORE TX-OLDHAM TX-POTTER TX-
502 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN POTTER...NORTHEASTERN OLDHAM...WESTERN MOORE AND
SOUTHEASTERN HARTLEY COUNTIES...

AT 459 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 10 MILES WEST OF FOUR WAY...OR ABOUT 14 MILES SOUTHWEST OF
DUMAS...MOVING NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MASTERSON.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

LAT...LON 3572 10237 3598 10199 3566 10173 3552 10223
TIME...MOT...LOC 2203Z 238DEG 17KT 3572 10211

$$

JOHNSON
005 
WWUS54 KAMA 262224
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
524 PM CDT THU APR 26 2012

TXC205-359-262234-
/O.CAN.KAMA.SV.W.0056.000000T0000Z-120426T2245Z/
HARTLEY TX-OLDHAM TX-
524 PM CDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OLDHAM AND
SOUTHEASTERN HARTLEY COUNTIES IS CANCELLED...

AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED 
OUT OF THE COUNTIES. THEREFORE THE SEVERE THUNDERSTORM WARNING IS 
CANCELLED.

LAT...LON 3555 10214 3588 10214 3598 10199 3566 10173
TIME...MOT...LOC 2224Z 238DEG 17KT 3566 10198

$$

TXC341-375-262245-
/O.CON.KAMA.SV.W.0056.000000T0000Z-120426T2245Z/
MOORE TX-POTTER TX-
524 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN POTTER AND WESTERN MOORE COUNTIES...

AT 520 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MASTERSON...OR ABOUT 15 MILES SOUTH OF DUMAS...MOVING
NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

LAT...LON 3555 10214 3588 10214 3598 10199 3566 10173
TIME...MOT...LOC 2224Z 238DEG 17KT 3566 10198

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:43 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 26, 2:43 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
243 PM CDT THU APR 26 2012

.DISCUSSION...
OLD FRONTAL BOUNDARY LIES NORTH TO SOUTH ACROSS FAR EASTERN NEW
MEXICO AND THEN SOUTHEAST TO JUST SOUTH OF LUBBOCK EARLY THIS
AFTERNOON. A DRYLINE WAS TAKING SHAPE FROM SOUTHEAST COLORADO INTO
EASTERN NEW MEXICO JUST TO THE WEST OF THE FRONTAL BOUNDARY. UPPER
LEVEL LOW WAS LOCATED OVER CENTRAL ARIZONA. LIFT OUT AHEAD OF THE
UPPER LEVEL LOW WAS HELPING TO DEVELOP INITIAL CUMULUS AND SHOWERS
OFF OF THE MOUNTAINS OF CENTRAL NEW MEXICO. UPPER LEVEL LIFT AND
DIFFLUENCE WILL CONTINUE TO SPREAD SOUTHWEST TO NORTHEAST ACROSS THE
NORTHWEST HALF OF THE CWA. THE STRONGEST THUNDERSTORMS ALONG WITH A
FEW SEVERE ONES LATE THIS AFTERNOON AND THIS EVENING ARE EXPECTED TO
BE MAINLY ACROSS THE NORTHWEST CWA. GENERALLY ALONG AND NORTHWEST
OF A LINE FROM CHANNING TO DUMAS TO PERRYTON TO BEAVER. THE MAIN
THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...
HOWEVER...AN ISOLATED TORNADO WOULD NOT BE OUT OF THE QUESTION. THE
COVERAGE OF STORMS MAY BE FAIRLY ISOLATED GIVEN THE LACK OF DEEP LOW
LEVEL MOISTURE...BUT STORMS ARE EXPECTED TO INCREASE IN COVERAGE
LATER TONIGHT...ESPECIALLY ACROSS THE NORTHERN CWA AS A PACIFIC COLD
FRONT SWEEPS ACROSS THE REGION.

WEST WINDS WILL BE PRETTY GUSTY FRIDAY MORNING BEHIND THE PACIFIC
FRONT...BUT THEY ARE EXPECTED TO SLOWLY DIMINISH IN THE LATE
AFTERNOON. WE REMOVED THE SHOWERS FROM THE NORTHERN CWA FOR FRIDAY
NIGHT AS IT LOOKS LIKE THE UPPER LEVEL LOW WILL BE TOO FAR REMOVED
FROM OUR AREA TO BRING US RAIN.

THE WEATHER REMAINS UNSETTLED FROM THE LAST HALF OF THIS WEEKEND INTO
EARLY NEXT WEEK. A BROAD UPPER LEVEL TROUGH WILL CARVE ITSELF OUT
OVER THE NORTHERN ROCKIES AND PLAINS INTO SOUTH CENTRAL CANADA
THROUGH EARLY NEXT WEEK. LOW LEVEL MOISTURE ALONG WITH SEVERAL UPPER
LEVEL DISTURBANCE WILL COMBINE TO BRING US A DAILY CHANCE OF SHOWERS
AND THUNDERSTORMS SATURDAY NIGHT THROUGH TUESDAY NIGHT.

&&

.FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
SOUTHWEST TEXAS PANHANDLE ON FRIDAY DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITY VALUES DOWN AROUND 15 PERCENT. THE CHANCES OF RAIN
FOR ALL OF THE PANHANDLES WILL INCREASE AGAIN BY THE LATER HALF OF
THIS WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                56  83  44  71  47 /  20   5   0  10  30
BEAVER OK                  60  80  46  70  45 /  50  10  10  10  30
BOISE CITY OK              51  78  42  69  42 /  70   5  10   5  30
BORGER TX                  60  86  51  73  48 /  30   5   5  10  30
BOYS RANCH TX              54  84  47  74  47 /  30   5   5  10  30
CANYON TX                  56  85  44  72  48 /  20   5   0  10  30
CLARENDON TX               60  87  50  71  51 /  20   5   0  10  30
DALHART TX                 49  79  45  72  44 /  40   5   5  10  30
GUYMON OK                  57  80  46  72  44 /  50  10  10  10  30
HEREFORD TX                55  83  45  72  50 /  20   5   0  10  30
LIPSCOMB TX                61  82  48  71  47 /  50  10   5  10  30
PAMPA TX                   55  81  46  70  50 /  20   5   0  10  30
SHAMROCK TX                61  88  50  73  52 /  20   5   0  10  30
WELLINGTON TX              62  91  53  74  56 /  20   5   0  10  30

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

16/15
Hazardous weather outlook, Apr 26, 3:47 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
347 PM CDT THU APR 26 2012

OKZ001>003-TXZ001>020-270900-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
347 PM CDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE WESTERN
AND CENTRAL PANHANDLES. THUNDERSTORMS ARE POSSIBLE ACROSS PANHANDLES
THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE PRIMARY HAZARDS. HOWEVER AN ISOLATED TORNADO
WILL BE POSSIBLE. THE SEVERE WEATHER THREAT WILL BE THE GREATEST
ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHWEST HALF OF THE TEXAS
PANHANDLE.

CAUTION IS ADVISED ON AREA LAKES DUE TO STRONG SOUTHWEST TO WEST WINDS
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
SOUTHWEST TEXAS PANHANDLE ON FRIDAY DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITIES.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY NIGHT
ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES. HOWEVER...THE
PROBABILITY OF WIDESPREAD OR ORGANIZED SEVERE WEATHER APPEARS LOW AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT MAINLY ACROSS THE
OKLAHOMA PANHANDLE AND THE NORTHWEST HALF OF THE TEXAS PANHANDLE.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
POSSIBLE ELEVATED FIRE WEATHER CONDITIONS FRIDAY ACROSS THE SOUTHWEST
TEXAS PANHANDLES.

In the hours before

Special weather statement, Apr 26, 3:55 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
355 PM CDT THU APR 26 2012

TXZ016-017-262130-
DEAF SMITH TX-RANDALL TX-
355 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT FOR RANDALL AND DEAF
SMITH COUNTIES.

AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM OVER UMBARGER...OR ABOUT 12 MILES
WEST OF CANYON...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON
Special weather statement, Apr 26, 4:07 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
407 PM CDT THU APR 26 2012

TXZ006-011-262130-
HARTLEY TX-OLDHAM TX-
407 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT FOR NORTHEASTERN OLDHAM
AND SOUTHEASTERN HARTLEY COUNTIES.

AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 6 MILES SOUTH OF CHANNING...OR ABOUT
25 MILES NORTH OF VEGA...MOVING NORTHEAST AT 15 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON
Local storm report, Apr 26, 4:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
411 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             1 N UMBARGER            34.97N 102.11W
04/26/2012  E0.88 INCH       RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1200263

LG
Special weather statement, Apr 26, 4:26 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
426 PM CDT THU APR 26 2012

TXZ006-007-011-012-262200-
HARTLEY TX-MOORE TX-OLDHAM TX-POTTER TX-
426 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT FOR POTTER...OLDHAM...
MOORE AND HARTLEY COUNTIES.

AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF CHANNING...OR
ABOUT 24 MILES SOUTHWEST OF DUMAS...MOVING NORTHEAST AT 15 MPH.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON
Local storm report, Apr 26, 4:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
433 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             2 N CANYON              35.00N 101.92W
04/26/2012  E1.00 INCH       RANDALL            TX   STORM CHASER

            REPORTED PEA TO QUARTER SIZE HAIL AROUND INTERSTATE 27
            AND ROCKWELL AND MCCORMICK ROADS.

&&

EVENT NUMBER AMA1200264

KJS
Local storm report, Apr 26, 4:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
436 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             4 N CANYON              35.04N 101.92W
04/26/2012  E1.00 INCH       RANDALL            TX   STORM CHASER

            REPORTED PEA TO QUARTER SIZE HAIL AROUND INTERSTATE 27
            AND ROCKWELL AND MCCORMICK ROADS.

&&

CORRECTED LOCATION

EVENT NUMBER AMA1200264

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:16 PM CDTSevere Thunderstorm WarningAMAPotter, Randall34 min
Apr 26, 4:41 PM CDTAreal Flood AdvisoryAMAPotter, Randall2 hr
Apr 26, 5:10 PM CDTSevere Thunderstorm WarningAMADallam, Sherman65 min
Apr 26, 5:21 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall54 min
Apr 26, 5:39 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter66 min
Apr 26, 6:10 PM CDTAreal Flood WarningAMAMoore, Potter4 hr
Apr 26, 6:11 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall64 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.